Some reducible Specht modules

Lyle, Sinéad ORCID: (2003) Some reducible Specht modules. Journal of Algebra, 269 (2). pp. 536-543.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 08 Jan 2024 01:22
DOI: 10.1016/S0021-8693(03)00537-4

Actions (login required)

View Item View Item